It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by nathan on August 21, 2000 at 11:54:35:

I was diagnosed with ADHD when I was in the 3rd grade and have been on ritilan since I was in 5th grade, now I am a graduate level college student. when I was younger I took my medication so often that I was unable to compare my pesonality on and off the medication. Now that I am older I have realized that ritilan affects my personality alot, off my medication I am a happy outgoing person that does well in social situations, and a damn lot of fun to be around. when I take my medication I am introverted, quiet, I do poor in social situations, have trouble interacting in groups of people larger than 3 or 4. this is really starting to affect my social life, It's kind of like a jeckyl and hyde for me almost like two different personalites it has sent more than one relationship down the tubes. I have tried to lower my dosage of ritilan, supplement my medication with an anti depressant (zoloft) nothing seems to work. if i stop taking the ritilin my social life is great but, I lose all abillity to be productive.

Has this happened to anyone else? are there any medications or combination of medications that will impact my personality less and still enable me to concentrate?

Follow Ups

All times are GMT -7. The time now is 02:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!